# SDR UALA2011111806322

- Difficulty date: November 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 45,378 hours, 11,867 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS LOOSE BY SEAT 3B.  SECURED LIGHT STRIP AT 3B.
